# SDR ASAA9910001

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 6523464
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 22, THE LT AFT ENTRY DOOR HANDLE WAS DIFFICULT TO OPERATE.  REPLACED SNUBBER AND LUBRICATED DOOR, DOOR OPERATED NORMALLY.  ACFT TT:  51,541 HOURS.  ACFT TC:  45,577.  (X)
